按条件检索“257”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: WOS × 数据来源: CNKI × 数据来源: CSSCI × 出版年: 2016 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. 涉及复合亚纯函数和不动点的亚纯函数的正规族(英文)

作者:李效敏;仪洪勋;张学;

作者机构:[李效敏;仪洪勋;张学]中国海洋大学数学科学学院;[李效敏;仪洪勋;张学]山东大学数学学院

来源:江西师范大学学报(自然科学版),2016,Issue.06,578-586+594

资源类型:期刊论文

2. Quasi-continuous random variables and processes under the G-expectation framework SCIE

作者:Hu, Mingshang; Wang, Falei; Zheng, Guoqiang

作者机构:[Hu, Mingshang] Shandong Univ, Zhongtai Inst Finance, Jinan 250100, Peoples R China.; [Wang, Falei] Shandong Univ, Inst Adv Res, Jinan 250100, Peoples R China.; [Wang, Falei; Zheng, Guoqiang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2016,Vol.126,Issue.8,2367-2387

WOS被引数:4

资源类型:期刊论文

WOS:000378179200006

3. Input/output-to-state Stability of Switched Nonlinear Systems with an Improved Average Dwell Time Approach EI SCOPUS SCIE

作者:Liu, Li-Xia; Guo, Rong-Wei; Ma, Shu-Ping

作者机构:[Liu, Li-Xia; Guo, Rong-Wei] Qilu Univ Technol, Sch Sci, Jinan 250353, Peoples R China.; [Ma, Shu-Ping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS,2016,Vol.14,Issue.2,461-468

WOS被引数:4

资源类型:期刊论文

WOS:000373035200011

4. Adjacent vertex distinguishing colorings by sum of sparse graphs SCOPUS SCIE

作者:Yu, Xiaowei; Qu, Cunquan; Wang, Guanghui; Wang, Yiqiao

作者机构:[Yu, Xiaowei; Qu, Cunquan; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Yiqiao] Beijing Univ Chinese Med, Acad Math & Syst Sci, Beijing 100029, Peoples R China.

来源:DISCRETE MATHEMATICS,2016,Vol.339,Issue.1,62-71

WOS被引数:4

资源类型:期刊论文

WOS:000364265000008

5. Weak Galerkin finite element method for time dependent reaction-diffusion equation SCOPUS SCIE

作者:Gao, Fuzheng; Zhao, Guoqun

作者机构:[Gao, Fuzheng] Shandong Univ, Sch Math, Sch Mat Sci & Engn, Jinan 250100, Shandong, Peoples R China.; [Zhao, Guoqun] Shandong Univ, Sch Mat Sci & Engn, Jinan 250061, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,2016,Vol.21,Issue.6,1086-1102

WOS被引数:1

资源类型:期刊论文

WOS:000368960400007

6. A Nonzero Sum Differential Game of BSDE With Time-Delayed Generator and Applications EI SCOPUS SCIE

作者:Shi, Jingtao; Wang, Guangchen

作者机构:[Shi, Jingtao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Wang, Guangchen] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2016,Vol.61,Issue.7,1959-1964

WOS被引数:1

资源类型:期刊论文

WOS:000380028700024

7. Maximum principle for optimal control of anticipated forward-backward stochastic differential delayed systems with regime switching EI SCOPUS SCIE

作者:Lv, Siyu; Tao, Ran; Wu, Zhen

作者机构:[Lv, Siyu; Tao, Ran; Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:OPTIMAL CONTROL APPLICATIONS & METHODS,2016,Vol.37,Issue.1,154-175

WOS被引数:4

资源类型:期刊论文

WOS:000372643700008

8. GENERALIZED HAMILTON-JACOBI-BELLMAN EQUATIONS WITH DIRICHLET BOUNDARY CONDITION AND STOCHASTIC EXIT TIME OPTIMAL CONTROL PROBLEM EI SCOPUS SCIE

作者:Buckdahn, Rainer; Nie, Tianyang

作者机构:[Buckdahn, Rainer] Univ Bretagne Occidentale, Math Lab, F-29285 Brest 3, France.; [Buckdahn, Rainer; Nie, Tianyang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2016,Vol.54,Issue.2,602-631

WOS被引数:4

资源类型:期刊论文

WOS:000375552500008

9. Robust check loss-based variable selection of high-dimensional single-index varying-coefficient model EI SCOPUS SCIE

作者:Song, Yunquan; Lin, Lu; Jian, Ling

作者机构:[Song, Yunquan; Jian, Ling] China Univ Petr, Coll Sci, Qingdao, Peoples R China.; [Song, Yunquan; Lin, Lu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Song, Yunquan; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION,2016,Vol.36,109-128

WOS被引数:1

资源类型:期刊论文

WOS:000370005100010

10. 1-可嵌入曲面的图的边染色

作者:孙林;孙德荣;

作者机构:[孙林]昌吉学院数学系;[孙德荣]山东大学数学学院

来源:应用数学学报,Acta Mathematicae Applicatae Sinica,2016,Issue.01,12-20

资源类型:期刊论文

11. On the number of divisors of a quaternary quadratic form SCOPUS SCIE

作者:Liu, Huafeng; Hu, Liqun

作者机构:[Liu, Huafeng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Hu, Liqun] Nanchang Univ, Dept Math, Nanchang 330031, Jiangxi, Peoples R China.

来源:INTERNATIONAL JOURNAL OF NUMBER THEORY,2016,Vol.12,Issue.5,1219-1235

WOS被引数:1

资源类型:期刊论文

WOS:000381941800007

12. Meromorphic solutions of q-shift difference equations SCOPUS SCIE

作者:Xiaoguang Qi;Lianzhong Yang;Yong Liu

作者机构:[Qi, X] School of Mathematics, University of Jinan, Jinan, Shandong, 250022, China;[ Yang, L] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Liu, Y] Department of Mathematics, Shaoxing College of Arts and Sciences, Shaoxing, Zhejiang, 312000, China

来源:Mathematica Slovaca,MATHEMATICA SLOVACA,2016,Vol.66,Issue.3,667-676

资源类型:期刊论文

WOS:000387221500015

13. On the distributivity property for uninorms EI SCOPUS SCIE

作者:Su, Yong; Liu, Hua-wen; Ruiz-Aguilera, Daniel; Riera, J. Vicente; Torrens, Joan

作者机构:[Su, Yong; Liu, Hua-wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Ruiz-Aguilera, Daniel; Riera, J. Vicente; Torrens, Joan] Univ Balearic Isl, Dept Math & Comp Sci, Palma De Mallorca 07122, Illes Balears, Spain.

来源:FUZZY SETS AND SYSTEMS,2016,Vol.287,184-202

WOS被引数:11

资源类型:期刊论文

WOS:000368276100012

14. Anticipated Backward Stochastic Differential Equation with Reflection EI SCOPUS SCIE

作者:Feng, Xinwei

作者机构:[Feng, Xinwei] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Feng, Xinwei] Univ Washington, Dept Math, Seattle, WA 98195 USA.

来源:COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION,2016,Vol.45,Issue.5,1676-1688

资源类型:期刊论文

WOS:000374951900020

15. Parallel Bootstrap and Optimal Subsample Lengths in Smooth Function Models EI SCOPUS SCIE

作者:Guo, Guangbao; Lin, Lu

作者机构:[Guo, Guangbao; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Guo, Guangbao] Shandong Univ Technol, Dept Stat, Zibo, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION,2016,Vol.45,Issue.6,2208-2231

WOS被引数:1

资源类型:期刊论文

WOS:000377774300024

16. Investigating the effects of time-delays on stochastic stability and designing l(1)-gain controllers for positive discrete-time Markov jump linear systems with time-delay SCOPUS SCIE

作者:Zhu, Shuqian; Han, Qing-Long; Zhang, Chenghui

作者机构:[Zhu, Shuqian] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Han, Qing-Long] Swinburne Univ Technol, Swinburne Res, POB 218, Hawthorn, Vic 3122, Australia.; [Zhang, Chenghui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.

来源:INFORMATION SCIENCES,2016,Vol.355,265-281

WOS被引数:9

资源类型:期刊论文

WOS:000376703800016

17. Control of Homodirectional and General Heterodirectional Linear Coupled Hyperbolic PDEs EI SCOPUS SCIE

作者:Hu, Long; Di Meglio, Florent; Vazquez, Rafael; Krstic, Miroslav

作者机构:[Hu, Long] Shandong Univ, Sch Math, Shandong 250100, Peoples R China.; [Hu, Long] UPMC Univ Paris 06, Sorbonne Univ, UMR 7598, Lab Jacques Louis Lions, F-75005 Paris, France.; [Hu, Long] Fudan Univ, Sch Math Sci, Shanghai 200433, Peoples R China.; [Di Meglio, Florent] PSL Res Univ, MINES ParisTech, CAS, F-75006 Paris, France.; [Vazquez, Rafael] Univ Seville, Dept Aerosp Engn, Seville 41092, Spain.; [Krstic, Miroslav] Univ Calif San Diego, Dept Mech & Aerosp Engn, La Jolla, CA 92093 USA.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2016,Vol.61,Issue.11,3301-3314

WOS被引数:36

资源类型:期刊论文

WOS:000389892000005

18. Total coloring of planar graphs without short cycles EI SCOPUS SCIE

作者:Cai, Hua; Wu, Jianliang; Sun, Lin

作者机构:[Cai, Hua; Wu, Jianliang; Sun, Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Cai, Hua; Sun, Lin] Changji Univ, Dept Math, Changji 831100, Peoples R China.

来源:JOURNAL OF COMBINATORIAL OPTIMIZATION,2016,Vol.31,Issue.4,1650-1664

WOS被引数:1

资源类型:期刊论文

WOS:000373574300019

19. Numerical simulations for G-Brownian motion CSCD SCOPUS SCIE

作者:Yang, Jie; Zhao, Weidong

作者机构:[Yang, J] School of Mathematics & Finance Institute, Shandong University, Jinan, 250100, China;[ Zhao, W] School of Mathematics & Finance Institute, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.6,1625-1643

WOS被引数:1

资源类型:期刊论文

WOS:000384560400012

20. Diophantine approximation with two primes and powers of two SCOPUS SCIE

作者:Wang, Yuchao

作者机构:[Wang, Yuchao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:RAMANUJAN JOURNAL,2016,Vol.39,Issue.2,235-245

资源类型:期刊论文

WOS:000368641000002

共 13 页, 257 条记录

TOP